I recently stopped taking oxycodone 10mg. But I'm not sleeping at all and restless legs are driving me nuts. So they put me on methocarbamol and I'm already on tramadol. Is this a dangerous mix? I was on the oxy for 5 months for lower back chronic pain. Still hurting really bad but had to give up the oxy. Thanks for any help you can give me.
Is it safe to take tramadol with methocarbamol?
Question posted by mikiev on 17 Oct 2014
Last updated on 7 September 2021 by cfesta
You should ask your physician if Ropinirole would work. That's what I have taken and works great for me!
Hi, you could ask your doctor for an additional sleep aid, short term, until you settle with the new medication. Melatonin for example is quite safe with the medications you are already prescribed...
Your doctor is probably hoping the methocarbamol will help with your restless legs, if that's the case he would have to take you off the OxyContin as the side effects can be serious. The side effects of methocarbamol and tramadol is increased dizziness and drowsiness that shouldn't be too big of a problem if you take them around bedtime. If your pain is too much to handle get in to your doctor and let him know. Are you seeing a pain management Dr?
It could increase dizziness If you're taking it and going to bed it wouldn't be too bad, as long as you're careful when you get up.
Is the same Dr prescribing both of these the same one who prescribed the Oxycodone? Here are results straight from our interactions checker, it's a moderate risk:
"Using methocarbamol together with traMADol may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience some impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with these medications. Avoid driving or operating hazardous machinery until you know how the medications affect you.
It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor."
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.